New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Solved]: A six month old infant on digoxin (Lanoxin) vomited…

Need help with your Cardiovascular Pharmacology case study or NCLEX preparation? Connect with a verified Nursing expert now.

A six month old infant on digoxin (Lanoxin) vomited some of his most recent dose. The parent asks if the child needs another dose right after vomiting. (Select all that apply).1) ‘Do not administer the another dose now, but give the next dose on time!2) “Check the heart rate if it is less than 90 and is irregular call the doctor for instructions.”3) ‘No, you will need to take the child to the emergency room immediately.4) ‘Yes, if the dose was given less than hour ago, repeat half the dose now!5) ‘Give the child digoxin immune Fab (Digifab) instead of Lanoxin for the next dose

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion